Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:[5]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2015, vol. 19, br. 2, str. 49-64
On weak and strong convergence theorems for a finite family of nonself I-asymptotically nonexpansive mappings
(naslov ne postoji na srpskom)
aDepartment of Mathematics, Faculty of Science and Art, Erzincan University, Erzincan, Turkey
bDepartment of Mathematics, Faculty of Science, Ataturk University, Erzurum, Turkey

e-adresabirolgndz@gmail.com, sezginakbulut@atauni.edu.tr
Ključne reči: nonself asymptotically I-nonexpansive mappings; Iterative scheme; Kadec-Klee property; condition (B); common fixed point
Sažetak
(ne postoji na srpskom)
We prove the weak and strong convergence of S iterative scheme to a common fixed point of a family of nonself asymptotically I-nonexpansive mappings {Ti}Ni i and a family of nonself asymptotically nonexpansive mappings {Ii}Ni i defined on a nonempty closed convex subset of a Banach space. Our scheme converges faster than Mann and Ishikawa iteration for contractions. Our weak convergence theorem is proved under more general setup of space as different from weak convergence theorems proved in previously.
Reference
Agarwal, R.P., o'Regan D., Sahu, D.R. (2007) Iterative construction of fixed points of nearly asymptotically nonexpansive mappings. J. Nonlinear Convex Anal., 8, 61-79
Chidume, C.E., Ofoedu, E.U., Zegeye, H. (2003) Strong and weak convergence theorems for asymptotically nonexpansive mappings. Journal of Mathematical Analysis and Applications, 280(2): 364-374
Falset, J.G., Awa, K.W., Kuczumow, T., Reich, S. (2001) Weak convergence theorems for asymptotically nonexpansive mappings and semigroups. Nonlinear Analysis: Theory, Methods & Applications, 43(3): 377-401
Goebel, K., Kirk, W.A. (1972) A fixed point theorem for asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society, 35(1): 171-171
Gu, F. (2010) Some convergence theorems of non-implicit iteration process with errors for a finite families of I-asymptotically nonexpansive mappings. Applied Mathematics and Computation, 216(1): 161-172
Kaczor, W. (2002) Weak convergence of almost orbits of asymptotically nonexpansive commutative semigroups. Journal of Mathematical Analysis and Applications, 272(2): 565-574
Khan, S.H., Fukhar-ud-din, H. (2005) Weak and strong convergence of a scheme with errors for two nonexpansive mappings. Nonlinear Analysis: Theory, Methods & Applications, 61(8): 1295-1301
Khan, S.H., Abbas, M. (2011) Approximating common fixed points of nearly asymptotically nonexpansive mappings. Analysis in Theory and Applications, 27(1): 76-91
Osilike, M.O., Udomene, A. (2001) Demiclosedness Principle and Convergence Theorems for Strictly Pseudocontractive Mappings of Browder-Petryshyn Type. Journal of Mathematical Analysis and Applications, 256(2): 431
Schu, J. (1991) Weak and strong convergence to fixed points of asymptotically nonexpansive mappings. Bulletin of the Australian Mathematical Society, 43(01): 153
Senter, H.F., Dotson, W.G. (1974) Approximating fixed points of nonexpansive mappings. Proceedings of the American Mathematical Society, 44(2): 375-375
Tan, K.K., Xu, H.K. (1993) Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process. Journal of Mathematical Analysis and Applications, 178(2): 301-308
Temir, S. (2009) On the convergence theorems of implicit iteration process for a finite family of I-asymptotically nonexpansive mappings. J. Comput. Appl. Math, 225, 398-405
Temir, S., Gul, O. (2007) Convergence theorem for I-asymptotically quasi-nonexpansive mapping in Hilbert space. Journal of Mathematical Analysis and Applications, 329(2): 759-765
Yang, L., Xie, X. (2010) Weak and strong convergence theorems for a finite family of I-asymptotically nonexpansive mappings. Applied Mathematics and Computation, 216(4): 1057-1064